Does Aleve Have Aspirin?

Does Aleve contain aspirin? No, Aleve does not contain aspirin. Aleve should not be taken with aspirin, aspirin-containing products or any other pain reliever/fever reducer unless your doctor has instructed you to do so.

Is Aleve aspirin or ibuprofen?

While all three medications can help alleviate a child's discomfort, the active ingredient in each drug is different. In Tylenol, it's acetaminophen; in Advil and Motrin, it's ibuprofen; and in Aleve, it is naproxen.

Which pain relievers do not contain aspirin?

Acetaminophen (Tylenol) is known as a non-aspirin pain reliever.

Elena Rostova

Elena Rostova

Lead Health, Wellness & Medical Journalist

Elena Rostova holds a Master's degree in Public Health Journalism. She covers groundbreaking medical research, holistic wellness trends, mental health awareness, and nutritional science.